Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 6, Pages 313-320
http://dx.doi.org/10.1155/S0161171201012443

Ergodicity of stochastically forced large scale geophysical flows

1Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA
2School of Mathematics, The University of New South Wales, Sydney 2052, Australia

Received 30 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinqiao Duan and Beniamin Goldys, “Ergodicity of stochastically forced large scale geophysical flows,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 6, pp. 313-320, 2001. doi:10.1155/S0161171201012443